# SDR DXTA200702557

- Difficulty date: October 19, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 5,388 hours, 3,271 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB0602D
- Condition: Leaking
- Location: A/C Bay
- Part time: 2,463 hours, 1,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH ENGINE EXHAUST ODOR INSTALLED REPAIRED ACM IAW 750MM 21-51-00. OPS CHECKED GOOD.
